# SDR 98FDEA00768

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: HFAB53AN011
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON FWD CARGO BAY SHEAR TIE BS 520, STR 27-28 RT.  *S/D*  REMOVED AND REPLACED SHEAR TIE BS 520, STR 27-28R IAW FEDEX 51-30-2 AND DWG NR 65-15929.
